# SDR DALA2022070104588

- Difficulty date: June 15, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 53,165 hours, 27,994 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - RIGHT MLG RETRACT ACTUATOR ANCHORAGE FITTING SPHERICAL BEARING RETAINING NUT BLEEDING RUST. CORRECTIVE ACTION: REPAIRED WITH REF A319 SRM 57-26-13-300-025.(2278836)
